ACEFYL

ACYFYL

ACEFYL

Acefyl 125ml is a cough and cold treatment syrup. It is composed of Acefylline Piperazine And Diphenhydramine HCl.

Acefyl Cough syrup 125 ml works by blocking a certain natural substance (histamine) that your body makes during an allergic reaction.  It is manufactured by NABIQASIM INDUSTRIES (PVT) LTD.

https://www.nabiqasim.com

Uses:

ACYFYL

This drug may make you dizzy. To minimize dizziness and lightheadedness, get up slowly when rising from a seated or lying position.

Composition:

Each 5ml contains: Acefyl Cough 125ml Syp is composed of

Acefylline Piperazine And Diphenhydramine Hcl

Acefylline Pyperazine 45mg

Diphenhydramine HCI 8mg. [Mfg.Specs.NQ]

Indications:

Bronchospasm complicated cough. Respiratory disorders where excessive secretion of tenacious mucous are complicating factors, e.g. bronchial asthma or chronic bronchitis. Common types of cough and cold are associated with nasal congestion and bronchial mucous membranes.

Usual Dosage:

Acefyl cough syrup is to be taken 3 to 4 times a day until the symptoms disappear or as advised by the doctor.

Adults: 1 to 2 teaspoonfuls, 3-4 times daily.

Children: 1/2 to 1 teaspoonful, 3-4 times daily.

Infants (Age 4-12 Months): 1/4 teaspoon, 3 times daily.

Side effects:

Before using this medication, tell your doctor or pharmacist of all prescription and nonprescription/herbal products you may use, especially drugs that may increase the level of potassium in the blood (such as ACE inhibitors including birth control pills containing drospirenone).

Mind drowsiness may occur in some cases like other cough syrup containing antihistamines.

Contra-Indication: Patients sensitive to theophylline.

Instructions:

ACEFYL back

Store below 30°C and avoid exposure to heat & light.

Don’t forget to Keep the medicines out of the reach of children.

For further information:

https://www.drugs.com

To buy online:

https://dawaai.pk

By: Tariq Ali Shah

hi I'm Bill :)

Leave a comment

Your email address will not be published.